# SDR 2000ZZZX671

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 39
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRONT SPAR 1.50 INCH CRACK FS 680 LBL 34 INCHES Z AXIS -47 AND .50 INCH CRACK BS 680 LBL XCW 39 INCHES AND XCW 43 INCHES Z AXIS -47 INCH.  CUT OUT DAMAGE.  FABRICATED FILLERS, DOUBLERS, AND INSTALLED IAW DC-8 SB 57-30-R5.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
